Advertisement

Mathematical Analysis

  • Haiyan Wang
  • Feng Wang
  • Kuai Xu
Chapter
  • 37 Downloads
Part of the Surveys and Tutorials in the Applied Mathematical Sciences book series (STAMS, volume 7)

Abstract

In this chapter we discuss a free boundary problem for reaction-diffusion logistic equations in online social networks. Specifically, we discuss several bifurcation and stability results for a nonautonomous diffusive logistic model in online social networks with Robin boundary conditions. In addition, we present Hopf bifurcation and spatial patterns of an epidemic-like rumor model for online social networks. Finally, we present traveling wave solutions of diffusive models and give long-term propagation rates of information diffusion in online social networks.

References

  1. 4.
    Allegretto, W., Huang, Y.X.: A Picone’s identity for the p-Laplacian and applications. Nonlinear Anal. 32, 819–830 (1998)MathSciNetCrossRefGoogle Scholar
  2. 17.
    Cantrell, R.S., Cosner, C.: Spatial Ecology via Reaction-diffusion Equations. Wiley, Hoboken (2004)CrossRefGoogle Scholar
  3. 19.
    Cha, M., Mislove, A., Gummadi, K.: A measurement-driven analysis of information propagation in the flickr social network. In: Proceedings of the 18th International Conference on World Wide Web, pp. 721–730. ACM, New York (2009)Google Scholar
  4. 20.
    Chen, X.F., Friedman, A.: A free boundary problem arising in a model of wound healing. SIAM J. Math. Anal. 32, 778–800 (2000)MathSciNetCrossRefGoogle Scholar
  5. 23.
    Dai, G., Ma, R., Wang, H.: Partial differential equations with robin boundary conditions in online social networks. Discrete Contin. Dyn. Syst. B 20, 1609–1624 (2015)MathSciNetCrossRefGoogle Scholar
  6. 27.
    Du, Y.H., Lin, Z.G.: Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary. SIAM J. Math. Anal. 42, 377–405 (2010)MathSciNetCrossRefGoogle Scholar
  7. 28.
    Du, Y.H., Ma, L.: Logistic type equations on RN by a squeezing method involving boundary blow-up solutions. J. Lond. Math. Soc. 64, 107–124 (2001)CrossRefGoogle Scholar
  8. 30.
    Evans, L.C.: Partial Differential Equations. Graduate Studies in Mathematics, vol. 19. American Mathematical Society, Providence (1998)Google Scholar
  9. 31.
    Fisher, R.: The wave of advance of advantageous genes. Ann. Eugen. 7, 355–369 (1937)CrossRefGoogle Scholar
  10. 38.
    Guille, A., Hacid, H., Favre, C., Zighed, D.: Information diffusion in online social networks: a survey. SIGMOD Rec. 42, 17–28 (2013)CrossRefGoogle Scholar
  11. 44.
    Hess, V.: Periodic Parabolic Boundary Value Problems and Positivity. Longman Scientific & Technical, Harlow (1991)zbMATHGoogle Scholar
  12. 48.
    Ince, E.L.: Ordinary Differential Equation. Dover, New York (1927)zbMATHGoogle Scholar
  13. 58.
    Kolmogorov, A., Petrovsky, N.I.: Piscounov, Etude de lequation de la diffusion aveccroissance de la quantite de matiere et son application a un probleme biologique. Bull. Moscow Univ. Math. Mech. 1, 1–26 (1937)Google Scholar
  14. 59.
    Kreith, K.: Picone’s identity and generalizations. Rend. Mat. 8, 251–261 (1975)MathSciNetCrossRefGoogle Scholar
  15. 65.
    Langa, J., Robinson, J., Rodriguez-Bernal, A., Suarez, A.: Permanence and asymptotically stable complete trajectories for nonautonomous lotka-volterra models with diffusion. SIAM J. Math. Anal. 40, 2179–2216 (2009)MathSciNetCrossRefGoogle Scholar
  16. 66.
    Langa, J.A., Bernal, A.R., Suárez, A.: On the long time behavior of non-autonomous Lotka-Volterra models with diffusion via the sub-supertrajectory method. J. Differ. Equ. 249, 414–445 (2010)MathSciNetCrossRefGoogle Scholar
  17. 67.
    Lei, C., Lin, Z., Wang, H.: The free boundary problem describing information diffusion in online social networks. J. Differ. Equ. 254, 1326–1341 (2013)MathSciNetCrossRefGoogle Scholar
  18. 71.
    Lin, Z.G.: A free boundary problem for a predator-prey model. Nonlinearity 20, 1883–1892 (2007)MathSciNetCrossRefGoogle Scholar
  19. 76.
    Lou, Y.: Some challenging mathematical problems in evolution of disperal and population dynamics. In: Tutorials in Mathematical Biosciences IV, pp. 171–205. Springer, Heidelberg (2008)Google Scholar
  20. 77.
    Madzvamuse, A., Gaffney, E.A., Maini, P.K.: Stability analysis of non-autonomous reaction-diffusion. J. Math. Biol. 61, 133–164 (2010)MathSciNetCrossRefGoogle Scholar
  21. 81.
    Mierczyn’ski, J.: The principal spectrum for linear nonautonomous parabolic PDEs of second order: basic properties. J. Differ. Equ. 168, 453–476 (2000)MathSciNetCrossRefGoogle Scholar
  22. 94.
    Pao, C.V.: Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York (1992)zbMATHGoogle Scholar
  23. 96.
    Peng, C., Xu, K., Wang, F., Wang, H.: Predicting information diffusion initiated from multiple sources in online social networks. In: 2013 Sixth International Symposium on Computational Intelligence and Design (ISCID), pp. 96–99. IEEE, Piscataway (2013)Google Scholar
  24. 98.
    Protter, M., Weinberger, H.: Maximum Principles in Differential Equations. Springer, New York (1984)CrossRefGoogle Scholar
  25. 101.
    Ren, J., Zhu, D., Wang, H.: Spreading-vanishing dichotomy in information diffusion in online social networks with intervention. Discrete Contin. Dynam. Syst. B 24, 1843–1865 (2019)MathSciNetCrossRefGoogle Scholar
  26. 102.
    Rodriguez-Bernal, A., Vidal-López, A.: Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problem. Discrete Contin. Dynam. Syst. 18, 537–567 (2007)MathSciNetCrossRefGoogle Scholar
  27. 108.
    Rubinstein, L.I.: The Stefan Problem. AMS Translations, vol. 27. American Mathematical Society, Providence (1971)Google Scholar
  28. 114.
    Smith, H.: Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems. American Mathematical Society, Providence (1995)zbMATHGoogle Scholar
  29. 119.
    Tang, Q., Lin, Z.: The asymptotic analysis of an insect dispersal model on a growing domain. J. Math. Anal. Appl. 378, 649–656 (2011)MathSciNetCrossRefGoogle Scholar
  30. 125.
    Wang, H.: Spreading speeds and traveling waves for non-cooperative reaction-diffusion systems. J. Nonlinear Sci. 21, 747–783 (2011)MathSciNetCrossRefGoogle Scholar
  31. 127.
    Wang, X-S., Wang, H., Wu, J.: Traveling waves of diffusive predator-prey systems: disease outbreak propagation. Discrete Contin. Dyn. Syst. A 32, 3303–3324 (2012)MathSciNetCrossRefGoogle Scholar
  32. 135.
    Weinberger, H., Lewis, M., Li, B.: Analysis of linear determinacy for spread in cooperative models. J. Math. Biol. 45, 183–218 (2002)MathSciNetCrossRefGoogle Scholar
  33. 147.
    Zhu, L., Zhao, H., Wang, H.: Bifurcation and control of a delayed diffusive logistic model in online social networks. In: Proceedings of the 33rd Chinese Control Conference, Nanjing (2014)Google Scholar
  34. 149.
    Zhu, L., Zhao, H., Wang, H.: Stability and spatial patterns of an epidemic-like rumor propagation model with diffusions. Phys. Scr. 94, 085007 (2019)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  • Haiyan Wang
    • 1
  • Feng Wang
    • 1
  • Kuai Xu
    • 1
  1. 1.School of Mathematical & Natural SciencesArizona State UniversityPhoenixUSA

Personalised recommendations